How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 65041
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I was using the Heel detox kit. I began to have a headache

Customer Question

I was using the Heel detox kit. I began to have a headache on the top of my head right side (parietal) well I stopped taking it and 4 days later I'm still having this headache. Why? What happened? Tylenol doesn't work and I can't take NSAIDs. What can I do?
Submitted: 5 years ago.
Category: Medical
Expert:  Dr. Hasan replied 5 years ago.
DR HASAN :

HI

DR HASAN :

Thanks for your question

DR HASAN :

Do you have any diagnosed medical problem?

DR HASAN :

What is your age?

Customer:

Gastritis induced by NSAIDs, Musculoskeleatal problems due to car accidents and work accidents shoulder, knee , neck and back. I'm 32 years of age. My gut has improved due to my diet, a product called Opti Cleanse and probiotics.

DR HASAN :

have you checked your blood pressure?

DR HASAN :

do you have neck pain now a days too?

Customer:

My blood pressure remains the same, no I don't have any neck pain

DR HASAN :

how severe is the headache?

DR HASAN :

any nausea, vomiting, vision issues?

Customer:

I would give it a 6 out of a 10

DR HASAN :

have you felt relief with tylenol?

Customer:

No

DR HASAN :

are you taking one tablet twice daily?

DR HASAN :

or 6 hrly?

Customer:

I was told by Nancy Yilk shes a medical writer and has a store said I drank it to fast so the alcohol went to my head. But that was 4 days ago. I just took tylenol 1000mg 1x

DR HASAN :

Thanks for your input

DR HASAN :

The headache as you know is just a symptom and the cause behind it always should be evaluated heel detox does have a side effect that it can cause headache

DR HASAN :

you have the option to take tylenol but with one dosage its not sufficient to expect a relief

DR HASAN :

You should take it 6 hrly and if no response in nect 12 to 24 hrs then get yourself checked by your doctor

Customer:

I've used it before and I never had a problem, why do I have a problem now?

DR HASAN :

its not necessary that its a side effect of heel detox

Customer:

Why did it cause me to have a headache

DR HASAN :

i just mentioned to inform you that headache is a side effect of heel detox

DR HASAN :

its just a side effect , no cause has been revealed so far for its association with headache

DR HASAN :

but as i said that without evaluation one cannot figure out that your headache is a side effect or something else

Customer:

ok

DR HASAN :

anything else you want to ask?

Customer:

no

DR HASAN :

Please click accept if i have answered your question

DR HASAN :

I wish that you get well soon

DR HASAN :

Regards

Customer:

thank you, ***** ***** i do now in this website

DR HASAN :

you can click accept button

DR HASAN :

can you see accept button

DR HASAN :

its a green one

DR HASAN :

by clicking accept you will just pay me from same money which you have deposited to justanswer

Expert:  DrRussMD replied 5 years ago.
Hello
The heel products are homeopathic.

They are ultra high dilutions of substances and do not have "side effects" in the normal sense.

If you are a sensitive individual, you might prove one of the remedies in the product.

In other words, a remedy that evokes an energetic response in a sensitive individual [proving] would do this temporarily...if this were the case, an anti-dote such as a cup of coffee, or inhaling vicks vapor rub, would antidote the remedy and stop the reaction.

This is true of an aggravation of existing symptoms as well.

If none of this works..it is not the heel and other causes need to be investigated for the headaches.

Any new headache should in fact be evaluated by exam.

Let me know if you have further questions, details or need clarification, just use reply.......

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites.

Customer: replied 5 years ago.
Relist: Other.
I cant get an answer because as it was mentioned that I have to see my medical provider. So don't charge my credit card. Thank you I don't need any further answers or questions. The only person who could help me would be the persons who know made the product or really understands how it works. I don't know how long I will have to suffer.
Expert:  DrRussMD replied 5 years ago.
Hello
this is not the expert that was helping you
I am a homeopath and have used heel products
You missed my answer I think
Here is is again

The heel products are homeopathic.

They are ultra high dilutions of substances and do not have "side effects" in the normal sense.

If you are a sensitive individual, you might prove one of the remedies in the product.

In other words, a remedy that evokes an energetic response in a sensitive individual [proving] would do this temporarily...if this were the case, an anti-dote such as a cup of coffee, or inhaling vicks vapor rub, would antidote the remedy and stop the reaction.

This is true of an aggravation of existing symptoms as well.

If none of this works..it is not the heel and other causes need to be investigated for the headaches.

Any new headache should in fact be evaluated by exam.
Let me know if you have further questions, details or need clarification, just use reply.......

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorite